MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS PICC 3F WITH STIFFENING STYLET WIRE (SINGLE-LUMEN) (65 CM); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS PER-Q-CATH PLUS PICC 3F WITH STIFFENING STYLET WIRE (SINGLE-LUMEN) (65 CM); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rexg1173 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported during removal of the guidewire, after threading the catheter with resistance and twisting, it was necessary to push the catheter in 6cm to return the catheter into correct placement.No patient harm occurred.

Brand Name
PER-Q-CATH PLUS PICC 3F WITH STIFFENING STYLET WIRE (SINGLE-LUMEN) (65 CM)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6429470
Report Number3006260740-2017-00298
Device Sequence Number797997
Product Code LJS
UDI-Device Identifier00801741074905
UDI-Public(01)00801741074905(17)180430(10)REXC1339
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2018
Device Model NumberN/A
Device Catalogue Number4133105
Device Lot NumberREXG1173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1